Title

Dynamics of certain anti-competitive systems of rational difference equations in the plane

Document Type

Article

Date of Original Version

11-1-2011

Abstract

We consider two systems of rational difference equations in the plane: where the parameters α 1, α 2, β 2, γ 1 are positive numbers and initial conditions x 0 and y 0 are positive numbers. For the first system we obtain the global dynamics, whereas for the second system we obtain substantial global results for all values of parameters. Global dynamics of two systems is substantially different to the contrary of their similarities. © 2011 Copyright Taylor and Francis Group, LLC.

Publication Title

Journal of Difference Equations and Applications

Volume

17

Issue

11

Share

COinS